Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

New Finite Pivoting Rules for the Simplex Method

Robert G. Bland
Mathematics of Operations Research
Vol. 2, No. 2 (May, 1977), pp. 103-107
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689647
Page Count: 5

You can always find the topics here!

Topics: Tableaux, Simplex method, Linear programming, Matroids, Index sets
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
New Finite Pivoting Rules for the Simplex Method
Preview not available

Abstract

A simple proof of finiteness is given for the simplex method under an easily described pivoting rule. A second new finite version of the simplex method is also presented.

Page Thumbnails

  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107